# SDR R61A2022052000349

- Difficulty date: May 20, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N879RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000227
- Aircraft time: 30,755 hours, 22,940 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003237005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EVIDENCE OF CORROSION ON INBD SIDE OF PILOTS INBD SEAT TRACK  PERFORMED PERMANENT REPAIR TO INBD SIDE OF PILOTS INBD SEAT TRACK REF: ETD2022-170--017318
